# SDR AALA20140825005

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 57,384 hours, 7,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23C EMER LIGHT MISSING LENS.  REPLACED LENS FOR EMER LIGHT AT SEAT 23C.  OPERATIONS CHECKED NORMAL.
